# SDR JIKA2015093001

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N544UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT544
- Aircraft time: 21,197 hours, 22,553 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 223002
- Part serial: 877
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INBOUND, PILOT NOTICED TOTAL HYD SYS FAILURE.  PILOT DECLARED AN EMER & PERFORMED A MANUAL LG EXTENSION.  PILOT RECEIVED THREE GREEN DOWN & LOCKED INDICATOR LIGHTS & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY HYD ACCUMULATOR.  REPLACED ACCUMULATOR & PERFORMED HYD SYS OPERATIONAL CHECKS, ALL CHECKS WERE NORMAL.
